MathSciNet Relay Station
MathSciNet bibliographic data
MR187283 (32 #4736) 60.62 (60.20)
Chung, Kai Lai Sur une équation de convolution. (French) C. R. Acad. Sci. Paris 260 1965 4665–4667.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement